# SDR HALA2010032000129

- Difficulty date: March 20, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 31,163 hours, 5,925 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS -ON OVERNIGHT INSP FOUND NR 2 ENG COMPRESSOR INLET BLADE FOD DAMAGE ON OUTER SECTION OF BLADE.  BLENDED FOD DAMAGE ON NR 2 ENG COMPRESSOR BLADE NR 24 IN L/E AREA A.  DAMAGE FOUND TO BE LESS THAN 
.125".  INSPECTED DAMAGE AREA IAW AMM 72-31-02-6. REPAIRED BLADE IAW AMM 72-31-02-308-003 DAMAGE 6.00" FROM BLADE TIP.  PERFORMED EDDY CURRENT INSP OF NR 2 ENG NR24 BLADE.  NO CRACKS INDICATIONS NOTED.  CLEARED MIC SHEET REMOVED PLACARD.
